MathSciNet Relay Station
MathSciNet bibliographic data
MR993288 (90m:65137) 65K10 (49D25 93E25)
Menaldi, José-Luis Some estimates for finite difference approximations. SIAM J. Control Optim. 27 (1989), no. 3, 579–607.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement